Korean J. Math.  Vol 18, No 4 (2010)  pp.
DOI: https://doi.org/10.11568/kjm.2010.18.4.

ON THE GENERALIZED RANDERS CHANGE OF BERWALD METRICS

Nany Lee

Abstract


In this paper, we study the generalized Randers change

L(x, y) = L(x, y) + bi (x, y)y i from the Brewald metric L and the
h-vector bi . And in search for a non-Berwald Landsberg metric, we
obtain the conditions on bi (x, y) under which ∗ L is a Landsberg
metric.


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr